Authors

Luis A. Mora, Kirsten Morris

Abstract

The multiplier approach is applied to a class of port-Hamiltonian systems with boundary dissipation to establish exponential decay . The exponential stability of port-Hamiltonian systems has been studied and sufficient conditions obtained. Here the decay rate Me-αt is established with M and α are in terms of system parameters. This approach is illustrated by several examples, in particular, boundary stabilization of a piezoelectric beam with magnetic effects.

Keywords

Exponential decay rate; port-Hamiltonian systems; boundary control; damping injection

Citation

  • Journal: IFAC-PapersOnLine
  • Year: 2022
  • Volume: 55
  • Issue: 30
  • Pages: 400–405
  • Publisher: Elsevier BV
  • DOI: 10.1016/j.ifacol.2022.11.086
  • Note: 25th International Symposium on Mathematical Theory of Networks and Systems MTNS 2022- Bayreuth, Germany, September 12-16, 2022

BibTeX

@article{Mora_2022,
  title={{Exponential Decay Rate of port-Hamiltonian Systems with one side Boundary Damping}},
  volume={55},
  ISSN={2405-8963},
  DOI={10.1016/j.ifacol.2022.11.086},
  number={30},
  journal={IFAC-PapersOnLine},
  publisher={Elsevier BV},
  author={Mora, Luis A. and Morris, Kirsten},
  year={2022},
  pages={400--405}
}

Download the bib file

References